Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Higher regularity of uniform local minimizers in Calculus of Variations


Authors: Worku T. Bitew and Yury Grabovsky
Journal: Proc. Amer. Math. Soc. 145 (2017), 5215-5222
MSC (2010): Primary 49-02
DOI: https://doi.org/10.1090/proc/13639
Published electronically: June 22, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a simple proof of $ W^{2,2}_{\rm loc}$ regularity of Lipschitz uniform local minimizers of vectorial variational problems. The method is based on the idea that inner variations provide constraints on the structure of singularities of local minimizers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 49-02

Retrieve articles in all journals with MSC (2010): 49-02


Additional Information

Worku T. Bitew
Affiliation: Department of Mathematics, Farmingdale State College, SUNY, Farmingdale, New York 11735
Email: biteww@farmingdale.edu

Yury Grabovsky
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
Email: yury@temple.edu

DOI: https://doi.org/10.1090/proc/13639
Received by editor(s): July 16, 2008
Received by editor(s) in revised form: December 26, 2016
Published electronically: June 22, 2017
Communicated by: Ken Ono
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society